Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Geometrical realization of isomorphisms between plane groups

Author: A. M. Macbeath
Journal: Bull. Amer. Math. Soc. 71 (1965), 629-630
MathSciNet review: 0177110
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1953/54), 1-58. MR 64875
  • 2. R. H. Fox, On Fenchel's conjecture about F-groups, Mat. Tidssk. 1952 (1952), 61-65. MR 53937
  • 3. H. C. Wilkie, Non-euclidean crystallographic groups, Ph.D. Thesis, St. Andrews, 1963.
  • 4. H. Zieschang, Über Automorphismen ebener Gruppen, Dokl. Akad. Nauk SSSR155 (1964), 57-60.

Additional Information


American Mathematical Society